# SDR SCNA96417

- Difficulty date: November 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N572SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46977
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: NCA6042174
- Condition: Corroded
- Location: Bs 475
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND CORROSION AT FRAME AND SKIN INTERSECTION AT BS 475 FROM LONGERON 44L TO 44R.  REMOVED CORROSION, REMOVED AND REPLACED STIFFENER IN ACCORDANCE WITH SRM 51-21-01, 51-31-01 AND 51-35-01.
